# SDR MRKA9519

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691MA
- Make and model: Boeing 737-4S3
- Aircraft serial: 24166
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: P4010033210
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R, 2L, AND 2R EVACUATION SLIDE BATTERIES FAILED FUNCTIONAL TEST.  REMOVED AND REPLACED BATTERIES.  (W)
